# SDR SWAA2022013154581

- Difficulty date: December 20, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 58,901 hours, 34,794 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE UPPER FITTING LOCATED BS1016 AND BL0 AT PASSENGER CABIN ; 2021-577143 / [01] REPLACED UPPER FITTING LOCATED BS 1016 AND BL0 AT PASSENGER CABIN. IAW B737-700 SRM 51-40-02 DWG 148A2230 SHEET 8 REV C.; [02] COMPLETE TASK CERTIFIED RII
